# SDR SWAA2024121871693

- Difficulty date: November 25, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 70,839 hours, 42,333 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLE IS CRACKED AT L.B.L. 45; W.L. 167.<[01] REMOVE AND REPLACED L/H UPPER ANGLE AT VAPOR BARRIER BS 663 BETWEEN LBL 6 TO LBL 65 PER SRM 51-40-02 AND DWG:111A1000;ID:0141; REV:-;[02] VERIFIED CORRECTIVE ACTION 1
